Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 578174, 13 pages
http://dx.doi.org/10.5402/2012/578174
Research Article

A Rotation on Wiener Space with Applications

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 25 April 2012; Accepted 26 June 2012

Academic Editors: M. Brünig, M. Langthjem, H. T. Yau, and C. Zhang

Copyright © 2012 Jae Gil Choi and Seung Jun Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. Bearman, “Rotations in the product of two Wiener spaces,” Proceedings of the American Mathematical Society, vol. 3, no. 1, pp. 129–137, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. H. Cameron and D. A. Storvick, “An operator valued Yeh-Wiener integral, and a Wiener integral equation,” Indiana University Mathematics Journal, vol. 25, no. 3, pp. 235–258, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Huffman, C. Park, and D. Skoug, “Convolutions and Fourier-Feynman transforms of functionals involving multiple integrals,” The Michigan Mathematical Journal, vol. 43, no. 2, pp. 247–261, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Huffman, C. Park, and D. Skoug, “Convolution and Fourier-Feynman transforms,” The Rocky Mountain Journal of Mathematics, vol. 27, no. 3, pp. 827–841, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Huffman, C. Park, and D. Skoug, “Generalized transforms and convolutions,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 19–32, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. Park and D. Skoug, “Conditional Fourier-Feynman transforms and conditional convolution products,” Journal of the Korean Mathematical Society, vol. 38, no. 1, pp. 61–76, 2001. View at Google Scholar · View at Zentralblatt MATH
  7. R. E. A. C. Paley, N. Wiener, and A. Zygmund, “Notes on random functions,” Mathematische Zeitschrift, vol. 37, no. 1, pp. 647–668, 1933. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G. W. Johnson and D. L. Skoug, “Scale-invariant measurability in Wiener space,” Pacific Journal of Mathematics, vol. 83, no. 1, pp. 157–176, 1979. View at Google Scholar · View at Zentralblatt MATH
  9. C. Park and D. Skoug, “A Kac-Feynman integral equation for conditional Wiener integrals,” Journal of Integral Equations and Applications, vol. 3, no. 3, pp. 411–427, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. M. Chung, C. Park, and D. Skoug, “Generalized Feynman integrals via conditional Feynman integrals,” The Michigan Mathematical Journal, vol. 40, no. 2, pp. 377–391, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. S. Chung and V. K. Tuan, “Generalized integral transforms and convolution products on function space,” Integral Transforms and Special Functions, vol. 22, no. 8, pp. 573–586, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. H. Cameron and D. A. Storvick, “An L2 analytic Fourier-Feynman transform,” The Michigan Mathematical Journal, vol. 23, no. 1, pp. 1–30, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. W. Johnson and D. L. Skoug, “An Lp analytic Fourier-Feynman transform,” The Michigan Mathematical Journal, vol. 26, no. 1, pp. 103–127, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C. Park, D. Skoug, and D. Storvick, “Relationships among the first variation, the convolution product and the Fourier-Feynman transform,” The Rocky Mountain Journal of Mathematics, vol. 28, no. 4, pp. 1447–1468, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. K. S. Chang, D. H. Cho, B. S. Kim, T. S. Song, and I. Yoo, “Relationships involving generalized Fourier-Feynman transform, convolution and first variation,” Integral Transforms and Special Functions, vol. 16, no. 5-6, pp. 391–405, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. H. Cameron and D. A. Storvick, “Some Banach algebras of analytic Feynman integrable functionals,” in Analytic Functions, Kozubnik 1979, A. Dold and B. Eckmann, Eds., vol. 798 of Lecture Notes in Mathematics,, pp. 18–67, Springer, Berlin, Germany, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH